# SDR ASOA20161103099

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: N1261577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM RBL 9 CORRODED AT FS 409+03, 409+28, 409+36.  REPAIRED RBL9 FLOORBEAM BY REPLACING IT PER REO 601R-53-00-027 AND EC/TC REO EO 600-53-0778.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
